Trigonometric derived rate of convergence of various smooth singular integral operators



Singular integral, Gauss-Weierstrass, Poisson-Cauchy and trigonometric operator, modulus of continuity, trigonometric Taylor formula


In this article, we continue the study of approximation of various smooth singular integral operators. This time the foundation of our research is a trigonometric Taylor’s formula. We establish the convergence of our operators to the unit operator with rates via Jackson type inequalities engaging the first modulus of continuity. Of interest here is a residual appearing term. Note that our operators are not positive. Our results are pointwise and uniform. The studied operators here are of the following types: Gauss-Weierstrass, Poisson-Cauchy and trigonometric.


A. H. Ali, Z. Pales: Taylor-type expansions in terms of exponential polynomials, Math. Inequal. Appl., 25 (4) (2022), 1123–1141.

G. A. Anastassiou: Basic convergence with rates of smooth Picard singular integral operators, J. Comput. Anal. Appl., 8 (4) (2006), 313–334.

G. A. Anastassiou: Intelligent Mathematics: Computational Analysis, Chapter 10, Springer, Heidelberg, New York (2011).

G. A. Anastassiou: Opial and Ostrowski type inequalities based on trigonometric and hyperbolic type Taylor formulae, Malaya J. Mathematik, 11 (S) (2023), 1–26.

G. A. Anastassiou, R. Mezei: Approximation by singular integrals, Cambridge Scientific Publishers, Cambridge (2012).

J. Edwards: A Treatise on the Integral Calculus, Vol II , Chelsea, New York (1954).

D. Zwillinger: CRC standard Mathematical Tables and Formulae, 30th edn. Chapman & Hall/CRC, Boca Raton (1995).




How to Cite

Anastassiou, G. (2024). Trigonometric derived rate of convergence of various smooth singular integral operators. Modern Mathematical Methods, 2(1), 27–40. Retrieved from